King Saud University Repository >
King Saud University >
Faculty of Science Research Center >
Faculty of Science Research Center >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/2450

Title: Characterization of continuous functions on open connected subset of Rn¤
Authors: Azmi, Fatima M.
Keywords: C¤ algebra
Fr¶echet ¤
Gelfand Naimark Theorem
joint spectrum
تاريخ النشر: 2007
Publisher: Pushpa Publishing House
Citation: JP Journal of Geometry & Topology: vol. 7(2); 235-248
Abstract: Let A be a Fr¶echet * algebra with n- pairwise commuting self adjoint generators and with no non trivial idempotent. By imposing the condition that the joint spectral image of the generators contains no boundary points, we are led to a de¯nition of n-special F¤ algebra, and prove that the character M(A) of A is homeomorphic to an open connected subset of Rn. Then by adopting a suitable eneralization of the Gelfand Naimark theorem, we characterize the algebra of all continuous complex valued functions de¯ned on open connected subset of Rn.
Description: College of Science and Medical Studies King Saud University. P.O. Box 22452 Riyadh 11405, Saudi Arabia, e-mail: fazmi©ksu.edu.sa
URI: http://hdl.handle.net/123456789/2450
ISSN: 0972-415X
يظهر في المجموعات:Faculty of Science Research Center

:الملفات في هذا العنصر

ملف وصف حجمالنوع
Characterization of Continuous Functions on Open.pdf152.38 kBAdobe PDFعرض\u0641تح

جميع جميع الابحاث محمية بموجب حقوق الطباعة، جميع الحقوق محفوظة.


البرمجيات DSpace حقوق المؤلف © 2002-2009 معهد ماساتشوستس للتكنولوجيا و Hewlet Packard - التغذية الراجعة